# SDR SWAA010133

- Difficulty date: January 15, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 32,385 hours, 30,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND EEPLS TRACK COVER BROKEN AT ROW 15.  REPLACED TRACK COVER PER MM.
